By Topic

A note on perfect predictability and analytic processes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

It is well known that perfect reconstruction of an analytic random process can be accomplished given any finite length continuous sample. A proof is given here that sampling infinitely often over any finite interval also leads to perfect reconstruction. Applications of the result to problems in detection theory, particularly concerning optimum array processing, are discussed.

Published in:

Information Theory, IEEE Transactions on  (Volume:20 ,  Issue: 1 )